# SDR C2XA04BT129

- Difficulty date: December 11, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 12,073 hours, 8,938 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Battery Charger
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR - CREW REPORTED, EMERGENCY LIGHTS STAYED ON IN FORWARD SECTION OF THE CABIN FOR TWO MINUTES WHILE IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED CONNECTOR ON NR 2 BATTERY CHARGER P8501 IAW EMB 145 AMM 25-23-09.  OPS CHECKED SYSTEM GOOD.
